# SDR ASOA2012072701991

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 20,957 hours, 19,675 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14596
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (FWD) ARE INOPERATIVE.     R & R BATTERY CHARGER ASSY NR 1 IAW  AMM 33-51-05.  R & R FUSES AT BATTERY PACK NR 2 IAW VCMM 33-22-11.
